# SDR SWAA2023032320177

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 35,076 hours, 16,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD WING EMERGENCY EXIT FLOOR LIGHT INOP.<[01] REMOVED AND REPLACED BATTERY PACK FOR L/H FWD WING EMERGENCY EXIT FLOOR LIGHT PER AMM 33-51-06. OPS CHECKS GOOD.
